Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What are the precautions to be taken for increasing diaper rash?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 1742 Questions
Question
my one year old baby is having diaper rash.iam using siloderm . can i use diapers at night when my baby sleeps.what other precautions should i take to prevent increasing the rash.
Posted Sat, 8 Feb 2014 in Child Health
 
 
Answered by Dr. Arun 2 hours later
Brief Answer: Yes with good aeration Detailed Answer: Hi Thanks for writing to health care magic. Diaper rash is caused by chemical reaction between urine, stools, diaper and baby skin. It's better to avoid diapers in the day time and use only for short duration in the night. Continue siloderm . Keep applying it each time your baby soils after washing with XXXXXXX warm water directly or soaked in cotton. Do not use wipes as they damage skin. I saw your attached picture. Luckily the diaper rash is mild looking stage 1. Ensure proper aeration during day time. Use mild cleaning solution like syndet or cetaphil . Do not use soaps or powder. If it gets worse you may need to consult again for need of local antibiotic . But I hope it settles soon with the above tips. Regards Dr Arun
Above answer was peer-reviewed by
 
Follow-up: What are the precautions to be taken for increasing diaper rash? 18 hours later
yesterday i used siloderm after cleaning by wiping with warm water.intermittently my baby started crying and i could see the redness of rash increasing . after an hour the redness reduced. my baby didnt sleep the whole night even when i kept him naked at most times and cloth nappy in between. does siloderm have any side effects like causing skin irritation. what else should i do now.
 
 
Answered by Dr. Arun 2 hours later
Brief Answer: Siloderm is safe Detailed Answer: Siloderm is safe and shouldnt cause worsening. Youcan try happynap which is a better protection agent. Continue other things you are.doing now. If your kid is unable to sleep because of pain give paracetamol drops 1 ml at night to help him calm him. Regards
Above answer was peer-reviewed by
 
Follow-up: What are the precautions to be taken for increasing diaper rash? 1 hour later
can i give emispan plus syrup..my son is 14 months old. how many drops should i give him.
 
 
Answered by Dr. Arun 2 minutes later
Brief Answer: yes you can Detailed Answer: You can give if he is crying and unable to sleep. I generally advise 5ml syrup XXXXXXX two times a day to my patients. I am not sure how much each of 5 ml in your bottle does it have.
Above answer was peer-reviewed by
 
Follow-up: What are the precautions to be taken for increasing diaper rash? 2 hours later
my baby is getting cranky after every time he passes urine. iam applying siloderm. do i need to clean him with water every time he urinates and apply siloderm afresh. this is getting difficult as the skin has become sensitive
 
 
Answered by Dr. Arun 11 minutes later
Brief Answer: not everytime Detailed Answer: It's better to clean but not everytime he passes urine. Maybe once every 2 or three times but make sure you apply a thick paste of siloderm or happynap as I always advise my patients.
Above answer was peer-reviewed by
 
Follow-up: What are the precautions to be taken for increasing diaper rash? 1 hour later
i want to mention that my son was having stomach infection and was having motions. doctor subscribed walamycin for five days. is there any chance that antibiotic is responsible for this diaper rash. i mean some kind of yeast infection. if so then will the current treatment should change or should i continue
 
 
Answered by Dr. Arun 11 hours later
Brief Answer: Unlikely seeing the picture Detailed Answer: Yeast infection is possible after antibiotic course but takes 5 to 10 days usually .But seeing the image you had sent, it seems unlikely to be a yeast infection. Continue same treatment as of now.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor